# SDR GTIA2018122423041

- Difficulty date: December 22, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 48,328 hours, 22,521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BACK OF AIRCRAFT HAS LIGHT DIRTY SOCK SMELL. TURNED PACK 2 OFF, ISOLATION CLOSED, SMELL IMPROVING. -PERFORMED DECONTAMINATION OF PACK 1 + 2 , WITH APU PER AMM 21-00-00. NO ODOR NOTED AT THIS TIME
